User menu

Bivariate Hofmann distributions

Bibliographic reference Walhin, Jean-François. Bivariate Hofmann distributions. In: Journal of Applied Statistics, Vol. 30, p. 1-14 (2003)
Permanent URL http://hdl.handle.net/2078/16862
  1. Arbous A. G., Kerrich J. E., Accident Statistics and the Concept of Accident-Proneness, 10.2307/3001656
  2. Famoye Felix, Consul P. C., Bivariate generalized Poisson distribution with some applications, 10.1007/bf01894293
  3. HOFMANN M., Bulletin of the Swiss Association of Actuaries, 55, 499 (1955)
  4. Hürlimann Werner, On maximum likelihood estimation for count data models, 10.1016/0167-6687(90)90014-5
  5. KATZ L., Classical and Contagious Discrete Distributions, 175 (1965)
  6. KESTEMONT R. M., Bulletin of the Swiss Association of Actuaries, 85, 157 (1985)
  7. Kocherlakota S., On the compounded bivariate Poisson distribution: A unified treatment, 10.1007/bf00053955
  8. KOCHERLAKOTA S., Bivariate Discrete Distributions (1992)
  9. MARDIA K. V., Families of Bivariate Distributions (1970)
  10. PANJER H. H., Astin Bulletin, 12, 22 (1981)
  11. SUBRAHMANIAM K., Journal of the Royal Statistical Society Series B, 28, 180 (1966)
  12. WALHIN, J. F. 2000. “Recursions for Actuaries with Application in the Field of Reinsurance and BonusMalus Systems”. Université Catholique de Louvain. PhD thesis
  13. Walhin J.F., Paris J., Recursive Formulae for Some Bivariate Counting Distributions Obtained by the Trivariate Reduction Method, 10.2143/ast.30.1.504630
  14. WALHIN J. F., Belgian Actuarial Bulletin, 1, 40 (2001)